# SDR DXTA2021083147950

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N783QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20574
- Aircraft time: 6,605 hours, 3,730 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONING COMPRESSOR: TURNED APU OFF FOR NOIAE ABATEMENT DEPARTURE.  AT ROTATION GOT A BURNING SMELL ALSO GOT HOT & NOISY IN COCKPIT.  STOPPED CLIMB AT 10000 TO EVALUATE. PUT ENVIRON SYS IN CRUISE & APPROACH SETTING TO TRY & FIND OUT WHAT WAS WRONG SINCE ECS PAGE WAS GREEN & HAD NO CAS MESSAGES.  ON DESCENT PUT TEMP CONTROL IN MANUAL TO TRY & COOL IT DOWN & THAT DID NOT WORK.  AFTER LANDING  AMBER PACK TEMP HIGH & AIR COND TEMP HIGH CAS MESSAGES ILLUMINATED.  RAN CHECKLIST FOR PACK TEMP HIGH & TURNED OFF AIR SOURCE, AMBER MESSAGES WENT AWAY WHEN COOLED OFF. EMOVED AND REPLACED ACM DUE TO BEING SEIZED PER CL350 AMM 21-52-13, OPS/LEAK CHECKS GOOD.
